American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] A. Yu. Olshanskii and D. V. Osin. Large groups and their periodic quotients. Proc. Amer. Math. Soc. 136 (2008) 753-759. MR 2361846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. S. Passman. Invariant ideals and polynomial forms. Trans. Amer. Math. Soc. 354 (2002) 3379-3408. MR 1897404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alireza Abdollahi and Gunnar Traustason. On locally finite $p$-groups satisfying an Engel condition. Proc. Amer. Math. Soc. 130 (2002) 2827-2836. MR 1908264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. S. Passman and A. E. Zalesskii. Invariant ideals of abelian group algebras and representations of groups of Lie type. Trans. Amer. Math. Soc. 353 (2001) 2971-2982. MR 1828481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Felix Leinen and Orazio Puglisi. Periodic Groups Covered by Transitive Subgroups of Finitary Permutations or by Irreducible Subgroups of Finitary Transformations . Trans. Amer. Math. Soc. 352 (2000) 1913-1934. MR 1603922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pavel Shumyatsky. On groups with commutators of bounded order. Proc. Amer. Math. Soc. 127 (1999) 2583-2586. MR 1616621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Aner Shalev. Centralizers in residually finite torsion groups. Proc. Amer. Math. Soc. 126 (1998) 3495-3499. MR 1459149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. S. Passman. The Jacobson radical of group rings of locally finite groups. Trans. Amer. Math. Soc. 349 (1997) 4693-4751. MR 1401781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. V. Ivanov and A. Yu. Ol'shanskii. Hyperbolic groups and their quotients of bounded exponents. Trans. Amer. Math. Soc. 348 (1996) 2091-2138. MR 1327257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. S. Passman and W. V. Temple. Representations of the Gupta-Sidki group . Proc. Amer. Math. Soc. 124 (1996) 1403-1410. MR 1307556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sergei V. Ivanov. On the Burnside problem on periodic groups . Bull. Amer. Math. Soc. 27 (1992) 257-260. MR 1149874.
Abstract, references, and article information   
View Article: PDF

[12] Kenneth K. Hickin and Richard E. Phillips. Isomorphism types in wreath products and effective embeddings of periodic groups . Trans. Amer. Math. Soc. 277 (1983) 765-778. MR 694387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jay I. Miller. Center-by-metabelian groups of prime exponent . Trans. Amer. Math. Soc. 249 (1979) 217-224. MR 526319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ken Hickin. Complete universal locally finite groups . Trans. Amer. Math. Soc. 239 (1978) 213-227. MR 0480750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. B. J. T. Allenby and C. Y. Tang. On the Frattini subgroups of generalized free products. Bull. Amer. Math. Soc. 80 (1974) 119-121. MR 0327908.
Abstract, references, and article information   
View Article: PDF

[16] Henry Mann. Additive group theory—A progress report. Bull. Amer. Math. Soc. 79 (1973) 1069-1075. MR 0325811.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1